# SDR JJBA20250225042

- Difficulty date: February 19, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OF RUDDER I, LH SKIN RIVETS LOOSE ON ANCHOR NUT FOR RUDDER DEFLECTION TOOL INSTALLATION. REPAIR DOUBLER ON LH RUDDER I SKIN BTW RIB ZV2312-ZV2601
